Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 1989, Volume 35, Pages 3–107 (Mi intd115)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary differential equations on vector bundles, and chronological calculus

R. V. Gamkrelidze, A. A. Agrachev, S. A. Vakhrameev


Abstract: The elements of the calculus of flows defined by vector fields on smooth manifolds and vector bundles are presented. Applications of the calculus to some problems in differential geometry are considered.

Full text: PDF file (4638 kB)

English version:
Journal of Soviet Mathematics, 1991, 55:4, 1777–1848

Bibliographic databases:

UDC: 514.7; 517.977.1

Citation: R. V. Gamkrelidze, A. A. Agrachev, S. A. Vakhrameev, “Ordinary differential equations on vector bundles, and chronological calculus”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 35, VINITI, Moscow, 1989, 3–107; J. Soviet Math., 55:4 (1991), 1777–1848

Citation in format AMSBIB
\Bibitem{GamAgrVak89}
\by R.~V.~Gamkrelidze, A.~A.~Agrachev, S.~A.~Vakhrameev
\paper Ordinary differential equations on vector bundles, and chronological calculus
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.
\yr 1989
\vol 35
\pages 3--107
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1012328}
\zmath{https://zbmath.org/?q=an:0727.58042|0719.58033}
\transl
\jour J. Soviet Math.
\yr 1991
\vol 55
\issue 4
\pages 1777--1848
\crossref{https://doi.org/10.1007/BF01095136}


Linking options:
  • http://mi.mathnet.ru/eng/intd115
  • http://mi.mathnet.ru/eng/intd/v35/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Vakhrameev, “A theorem on the finiteness of the switching number for smooth non-linear controlled systems”, Russian Math. Surveys, 49:6 (1994), 218–220  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Vakhrameev, “An existence theorem for a non-linear time-optimal problem in a class of bang-bang controls with finitely many switchings”, Russian Math. Surveys, 51:2 (1996), 353–354  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Ovchinnikov, “O dvoistvennosti v teorii gladkikh mnogoobrazii”, MaterialyVserossiiskoinauchnoikonferentsii Differentsialnye uravneniyai ikh prilozheniya,posvyaschennoi 85-letiyu professoraM.T.Terekhina.Ryazanskii gosudarstvennyi universitet im. S.A. Esenina,Ryazan, 1718 maya2019 g. Chast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 185, VINITI RAN, M., 2020, 132–136  mathnet  crossref
  • Number of views:
    This page:541
    Full text:241

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021